# SDR IPXA2019022759431

- Difficulty date: February 7, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: A53613139200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YMAIN CABIN ""T"" ANGLE IS CORRODED FRAME 16A AND Y=-953 AND Y=-1456.REMOVED AND REPLACED ""T"" ANGLE AT FRAME 16A AND BETWEEN STA. Y=-953 AND Y=-1456 IAW SRM 51-40-21. (MINOR)
